# SDR 02FDEA00036

- Difficulty date: January 10, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 35,749 hours, 12,960 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O, F/O'S PFD HAD NO RELIABLE AIRSPEED.  REMOVED AND REPLACED F/O'S PITOT PROBE PER MM 34-11-15.
